# SDR FDEA201106092177

- Difficulty date: June 9, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A25577129521200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRACK 2R BETWEEN FRAMES 29 AND 30 CORRODED IN FWD CARGO COMPT. AFTER REMOVAL OF LEVEL 1 CORROSION, TRACK WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15 PG 107. REPAIRED ROLLER TRACK IAW SRM 53-10-15 FIG 203.   REPROTECTED IAW A300-600 SRM 51-75-10.
